# SDR GTIA20130327608

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 19,349 hours, 13,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD (VERY LOUD) NOISE COMING FROM ACFT RT EMERGENCY EXIT WINDOW.  REMOVED RT OVERWING EXIT DOOR IAW ACFT MM.  INSPECTED DOOR SEAL. FOUND FWD UPPER CORNER OUT OF PLACE. REINSTALLED SEAL ON EXIT DOOR.  PERFORMED LEAK CHECK/ PRESSURIZATION.  NO LEAKS NOTED.
